Pacific Journal of Mathematics

Calculation of axially symmetric cavities and jets.

P. R. Garabedian

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 611-684.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043794

Mathematical Reviews number (MathSciNet)
MR0087396

Zentralblatt MATH identifier
0072.20301

Subjects
Primary: 76.0X

Citation

Garabedian, P. R. Calculation of axially symmetric cavities and jets. Pacific J. Math. 6 (1956), no. 4, 611--684. https://projecteuclid.org/euclid.pjm/1103043794


Export citation

References

  • [1] A. H. Armstrong and J. H. Dunham, Axisymmetrccavity flow, Armament Research Establishment Report 12/53, London, 1953.
  • [2] P. Eisenberg, On the mechanism and prevention of cavitation, David Taylor Model Basin Report 712, 1950.
  • [3] K. Friedrichs, Uber ein Minimumproblem fur Potentialstrmungen mit freiem Rande, Math. Ann., 109 (1933), 60-82.
  • [4] P. R. Garabedian, An example of axially symmetric flow with a free surface, Studies in mathematics and mechanics presented to Richard von Mises, 149-159, New York, 1954.
  • [5] P. R. Garabedian, H. Lewy and M. Schiffer, Axially symmetriccavitationalflow, Ann. Math., 56 (1952), 560-602.
  • [6] P. R. Garabedian and D. C. Spencer, Extremal methods in cavitational flow, J. Ratl. Mech. Anal., 1 (1952), 359-409.
  • [7] D. Gilbarg, Uniqueness of axially symmetric flows with free boundaries, J. Ratl. Mech. Anal., 1 (1952), 309-320.
  • [8] H. Lamb, Hydrodynamics, New York, 1932.
  • [9] W. M. Lansford, Discharge coefficients for pipe orifices, Civil Engineering, 4 (1934), 245-247.
  • [10] N. Levinson, On the asymptotic shape of the cavity behind an axiallysymmetric nose moving through an ideal fluid, Ann. Math., 47 (1946), 704-730.
  • [11] F. Oberhettinger and W. Magnus, Anwendung der elliptischen Fwnktionen in Physik undTechnik, Berlin, 1949.
  • [12] W. Magnus and F. Oberhettinger, Formulas and theorems for the special functions of mathematical physics, New York, 1949.
  • [13] M. S. Plesset and B. Perry, On the application of free streamline theory to cavity flows, Memoires sur la mechanique des fluides offerts a M. D. Riabouchinsky a occasion de son jubile scientifique, Publications scientifiques et techniques du ministere de air, Paris, 1954.
  • [14] H. Reichardt, The laws of cavitation bubbles at axially symmetric bodies in a flow, MAP Reports and Translations No. 766, 1946.
  • [15] H. Rouse and A.-H.Abul-Fetouh, Characteristics of irrotational flow through axially symmetric orifices, J. Appl. Mech., 17 (1950), 1-6.
  • [16] R. V. Southwell and G. Vaisey, Relaxation methods applied to engineering problems. XII.Fluid motions characterized by 'free'streamlines,Phil. Trans. Roy. Soc, 24O (1946), 117-161.
  • [17] E. Trefftz, Uber die Kontraktion kreisformigerFlssigkeitsstrahlen,Zeit. Math. Phys., 64 (1916), 34-61.
  • [18] A. Weinstein, Les conditions aux limites introduites par Vhydrodynamique, Enseign- ment Math., 35 (1936), 107-125.